# SDR HALA9700163

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 99558282
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - IN C-CHECK, RIGHT NR 5 SLAT OUTBOARD END FITTING HAS 3 CRACKS AT SEAL ATTACH HOLES.  REMOVED AND REPLACED FITTING PER SRM 51-30-8 AND 51-30-2.  (M)
